MathSciNet Relay Station
MathSciNet bibliographic data
MR611763 (82i:57016) 57N20 (46C99 58B05)
Toruńczyk, H. Characterizing Hilbert space topology. Fund. Math. 111 (1981), no. 3, 247–262.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement